A Caltech Library Service

Compactness of integral operators in Banach function spaces

Luxemburg, W. A. J. and Zaanen, A. C. (1963) Compactness of integral operators in Banach function spaces. Mathematische Annalen, 149 (2). pp. 150-180. ISSN 0025-5831. doi:10.1007/bf01349240.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


[no abstract]

Item Type:Article
Related URLs:
URLURL TypeDescription ReadCube access
Additional Information:© Springer-Verlag 1963. (Received May 25, 1962) The preparation of this paper was partially supported by the National Science Foundation of the USA under grant NSF-G 14002 to the California Institute of Technology.
Funding AgencyGrant Number
NSFG 14002
Issue or Number:2
Record Number:CaltechAUTHORS:20181003-155854668
Persistent URL:
Official Citation:Luxemburg, W.A.J. & Zaanen, A.C. Math. Ann. (1963) 149: 150.
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:90115
Deposited By: George Porter
Deposited On:06 Oct 2018 22:30
Last Modified:16 Nov 2021 00:41

Repository Staff Only: item control page